# SDR AWXA960277

- Difficulty date: June 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Bs 262
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

PAE - FLT 7829 - DURING ROUTINE SCHEDULED C-13 MAINTENANCE CHECK, FOUND LIGHTNING STRIKE ON SKIN AT BS 262 BETWEEN STR 6 AND STR 7 LT.  CUT OUT DAMAGED AREA, FABRICATED REPAIR DOUBLER AND FILLER, ALODINED AND PRIMED PER SRM 53-00-01.  (X)
